# SDR DXTA200601796

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 8,295 hours, 5,250 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P167
- Condition: Fire
- Location: Apu Bay
- Part time: 5,509 hours, 4,504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND APU FIRE.  SHUTTING DOWN APU EXTINGUISHED FIRE. REPLACED APU.
